# SDR SWIA202405010347

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N408SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000902
- Aircraft time: 4,750 hours, 3,831 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D: DOOR PAX AFT OPEN WARNING MESSAGE APPEARED AFTER TAKEOFF. COMPLETED QRH, FA VERIFIED 2 GREEN LOCK INDICATIONS. PRESSURIZATION WAS STABLE. FA LATER REPORTED THE LATCH INDICATOR WENT FROM PARTIAL GREEN/WHITE TO CLEAR.C: DEFERRED AFT PAX DOOR POSITION INDICATION ON MFD AND ASSOCIATED EICAS MESSAGES PER ERJ 175 MEL 52-70-0.CAT C DATE DUE 05/10/2024DOOR PAX AFT OPEN WARNING MESSAGE APPEARED AFTER TAKEOFF. COMPLETED QRH, FA VERIFIED 2 GREEN LOCK INDICATIONS. PRESSURIZATION WAS STABLE. FA LATER REPORTED THE LATCH INDICATOR WENT FROM PARTIAL GREEN/WHITE TO CLEAR. (FLIGHT 3364 FILED CLOSED)APR 30, 2024  STATION: SEA--DEFERRED AFT PAX DOOR POSITION INDICATION ON MFD AND ASSOCIATED EICAS MESSAGES PER ERJ 175 MEL 52-70-0.  COMPLIED WITH MX PROCEDURES, CORRELATED WITH MX CONTROL.
